# SDR ASAA2020021033106

- Difficulty date: February 3, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 15,398 hours, 5,245 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Unknown
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLT INOP SYS ENG 2 LOOP B GROUNDED - YES. DEFERRED
